# SDR AALA201710309036

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 64,098 hours, 7,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHTS AT SEAT 18H, L4 AND R4 DOORS POPPED THE CIRCUIT BREAKER.  REMOVED AND REPLACED POWER SUPPLY AT THE L4 DOOR PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
